# SDR HKGA201906240010

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12002541003
- Condition: Damaged
- Location: Frm 30
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED FRAME AND MATCH DRILLED NEW FRAME IAW SRM 51-40-02 REV 58.  INSTALLED A NEW FRAME 30 SEGMENT IAW SRM 51-40-02 REV 58.
